# SDR 2016F00049

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Indicator
- Condition: Out Of Tolerance
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE REPAIR PROCESS, OVERPRESSURE INDICATOR TEST RESULTS WERE OUT OF TOLERANCE.  A SETTING WAS DONE. DURING THE REMOVAL OF THE OVERPRESSURE INDICATOR FOR THE SETTING, SOME WASHERS FOUND ARE NOT IAW CMM 30-21-42 ANS IPL LINKED.  ON 6 WASHERS INSTALLED, 4 HAVE GOT INTERNAL AND EXTERNAL DIAMETERS TOO LARGE AND ARE TOO DEEP.
